MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 13

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 13
Model Number 04.01.0185
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 jan 2026.Reverse shoulder system 04.01.0185 short humeral diaphysis - cementless - 13 lot.2408538: (b)(4) items manufactured and released on 27 may 2024.Expiration date: 07 may 2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot.2408551: (b)(4) items manufactured and released on 09 sep 2024.Expiration date: 25 aug 2029.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0156 glenoid baseplate - d 27x35 (k1704529) lot.2408186 : (b)(4) items manufactured and released on 26 jul 2024.Expiration date: 10 jul 2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0173 glenosphere - d 39x27 (k170452) lot.2409932: (b)(4) items manufactured and released on 05 sep 2024.Expiration date: 21 aug 2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0122 humeral reverse hc liner d 39/+0mm (k170452) lot.2409942: (b)(4) items manufactured and released on 14 jun 2024.Expiration date: 30 may 2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with two similar reported event during the period of review.Reverse shoulder system 04.01.0162 glenoid polyaxial locking screw - l34 ( k170452) lot.2408195: (b)(4) items manufactured and released on 27 may 2024.Expiration date: 25 apr 2029.No anomalies found related to the problem.To date, all items of the same lot have been sold with a similar reported event during the period of review.Reverse shoulder system 04.01.0162 glenoid polyaxial locking screw - l34 ( k170452) lot.2408195: (b)(4) items manufactured and released on 27 may 2024.Expiration date: 25 apr 2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with a similar reported event during the period of review.Clinical evaluation: late infection in reverse tsa, approximately 1 year after primary operation.Infection is a known possible adverse event following every surgery, including tsa&size39;s.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Root cause:late infection in tsa is a known possible complication.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
Revision surgery was performed approximately one year after the primary procedure due to a deep infection.All implant components were revised by the surgeon.

Brand Name
SHOULDER SYSTEM
Common Device Name
SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 13
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24162754
Report Number3005180920-2026-00038
Device Sequence Number9252144
Product Code PHX
UDI-Device Identifier07630040715935
UDI-Public07630040715935
Combination Product (Y/N)N
PMA/510(K) Number
K180089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0185
Device Lot Number2408538
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight78 KG